MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 80/6 SC1 PINK MIMX

UNOMEDICAL DEVICES S.A. DE C.V. INSET II; UNO INSET II 80/6 SC1 PINK MIMX
Model Number MMT-925A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial and final (b)(4) - device 5 of 5.E1: patient city: (b)(6).Patient country: australia.Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged based on the review completed on 25-feb-2026 and investigation completed on 18-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary this investigation has been updated because the malfunction code changed, which requires additional activities not included in the original investigation dated 25-sep 2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: the reference samples were visually inspected and tested for flow and leak.All test results were within specifications.The batch record 5408467 was verified and found it within specifications.The reference samples were visually inspected and tested for flow, leak test.All test results were within specifications.The batch record 5408467 was verified and it was found within specifications.Complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 18/mar/2026 against lot number 5408467 and similar malfunction codes:leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness similar complaints search: a query was run in the eqms on 18/mar/2026 against lot number criteria equal 5408467 and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The number of complaints is (b)(4).The complaint numbers are complaint (b)(4).Device history record (dhr) review: the lot 5408467 was manufactured according to work instruction (wi) and manufactured in the machine / line: 6 , on 15/jan/2023 with a total of (b)(4) units.The sub-assembly : gluing of tube lot 5413670 was manufactured according to the work instruction (wi) and assembled in the machine / line: sc 02 on 08-jan-2023, with a total of (b)(4) units.Lot 5413671 was manufactured according to the work instruction (wi) and assembled in the machine / line: sc 02 on 09-jan-2023, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).The investigation for this complaint was previously completed on : 25-sep- 2023.Under child complaint investigation record : (b)(4).The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified two related complaints for lot : 5408467.No non conformance report, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full device history record (dhr) review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).
 
Event or Problem Description
Reference number (b)(4).Event occurred in australia.It was reported that the patient experienced leakage at the infusion site on (b)(6) 2023.No further information available.

Brand Name
INSET II
Common Device Name
UNO INSET II 80/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24701535
Report Number3003442380-2026-99963
Device Sequence Number18686147
Product Code FPA
UDI-Device Identifier05705244019973
UDI-Public05705244019973
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2025
Device Model NumberMMT-925A
Device Lot Number5408467
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown